# SDR MYW2004F00001

- Difficulty date: April 25, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLT NR 620, HSV/LAS AUTO PRESSURIZATION FAILED.  AUTO SWITCHING ACCOMPLISHED.  QUICK REFERENCE HANDBOOK PROCEDURES ACCOMPLISHED.  ITEM TRANSFERRED TO DMI LOG NR 1994 IAW 21-15-2B.  TRANSFERRED FROM DMI LOG NR 1994.  TROUBLESHOT SYSTEM.  REMOVED AND REPLACED NR 1 PRESSURE CONTROLLER IAW AMM 21-31-02.  SYSTEM OPS CHECKED NORMAL.  CLEARED DMI.  AC RETURNED TO SERVICE.
